# SDR ASAA2021082735804

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,196 hours, 7,083 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATED DURING RECALL BUT EXTINGUISHES WHEN RESETTING MASTER CAUTION SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1883367 TASKCARD: N/R-00001 ) VERIFIED DISCREP. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. THIS PACK TCV FAULT SHOWN. PER FORMED FIM 21-62 TASK 830, INITIAL EVALUATION GOOD. NO HISTORY LAST 30 DAYS. RAN PACKS WITH VARING TEMPS, DISCREP. DID NOT RETURN. THIS CLEARS MEL 21-32B, PLC C/N 27019486 RMVD. SEAMC NOT. WILL.
